# SDR CALA2013082290661

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,297 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Nut
- Condition: Loose
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ONE INCH STANDING H2O LT SIDE MID CABIN LAV 111. RE-SECURED LOOSE WING NUT TO WATER FILTER IN LAV 2R.
